Electronic Communications in Probability
- Electron. Commun. Probab.
- Volume 19 (2014), paper no. 1, 9 pp.
On uniform positivity of transition densities of small noise constrained diffusions
Constrained diffusions in convex polyhedral cones with a general oblique reflection field, and with a diffusion coefficient scaled by a small parameter $\varepsilon> 0$, are considered. Using an interior Dirichlet heat kernel lower bound estimate for second order elliptic operators in bounded domains from Zhang (1995), certain uniform in $\varepsilon$ lower bounds on transition densities of such constrained diffusions are established. These lower bounds together with results from Biswas & Budhiraja (2011) give, under additional stability conditions, an exponential leveling property as $\varepsilon \to 0$ for exit times from suitable bounded domains.
Electron. Commun. Probab., Volume 19 (2014), paper no. 1, 9 pp.
Accepted: 9 January 2014
First available in Project Euclid: 7 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under a Creative Commons Attribution 3.0 License.
Budhiraja, Amarjit; Chen, Zhen-Qing. On uniform positivity of transition densities of small noise constrained diffusions. Electron. Commun. Probab. 19 (2014), paper no. 1, 9 pp. doi:10.1214/ECP.v19-2967. https://projecteuclid.org/euclid.ecp/1465316703